# SDR UPS08M53628

- Difficulty date: October 8, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 52,969 hours, 8,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED L/E COMPT APPROX STA 775 SPLICE FOUND CRACKED.  REMOVED, FABRICATED, AND INSTALLED SPLICE IAW SGW ARB3954 AND MD-11 SRM 51-33-01.
